Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Errata: ``Sets of independent postulates for the algebra of logic'' [Trans. Amer. Math. Soc. 5 (1904), no. 3, 288-309; 1500675]


Author: Edward V. Huntington
Journal: Trans. Amer. Math. Soc. 5 (1904), 552
MSC: Primary 03G05
Original Article: Trans. Amer. Math. Soc. 5 (1904), 288-309.
MathSciNet review: 1500471
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03G05

Retrieve articles in all journals with MSC: 03G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1904-1500471-8
PII: S 0002-9947(1904)1500471-8
Article copyright: © Copyright 1904 American Mathematical Society